MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
Following the information received the head side rail was partially detached from the enterprise 9000x bed frame (two of four screws became detached).It was indicated that the user pulled strongly on the side rail to move the bed.There was no patient in the bed at the time of the event.No injury was reported.
 
Additional Manufacturer Narrative
Process of analyzing information is ongoing.Additional information will be provided upon investigation conclusion.
 
Additional Manufacturer Narrative
Arjo was notified of an incident involving the enterprise 9000x bed.Based on the information received, the side rail was partially detached from the bed frame (two of the four screws had been detached).It was indicated that the user pulled on the side rail to move the bed.The problem occurred while the bed was being transported.There was no patient in the bed at the time of the event.No injuries were reported.The bed was repaired by an arjo service technician.The faulty part was replaced.The review of post-market surveillance data revealed that the main factor which could lead to the side rail detachment might be related to an excessive force applied to the side rail.This is in line with the information received and the bed frame condition, confirmed by the arjo representative¿s evaluation.Upon interviewing the facility personnel, it was stated that the damage occurred while one of the staff members wanted to move the bed by pulling on the side rail.According to enterprise 9000x instructions for use (ifu, 746-591 rev.11): "hold the head board or foot board when pushing or pulling the bed; do not hold the side rails or any attached accessories".Arjo device failed to meet its performance specification since the side rail panel detached partially from the side rail mechanism.There was no allegation of any patient involvement.The complaint decided to be reportable due to the side rail partial detachment.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20235050
Report Number3007420694-2024-00238
Device Sequence Number8089513
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190304
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown